# SDR 2025FA0000227

- Difficulty date: April 1, 2025
- Submitted: April 1, 2025
- Operation: General aviation
- Aircraft: N83KB
- Make and model: Beech B300
- Aircraft serial: FL616
- Aircraft time: 2,208 hours, 1,579 cycles
- System (JASC): 5700 · Wing Structure
- Part: Clamp
- Part number: AN737TW58
- Condition: Incorrect
- Location: Zone 600
- Part time: 2,208 hours, 1,579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, IT WAS DISCOVERED THAT A LARGE PERCENTAGE OF CONNECTION CLAMPS IN THE ENVIRONMENTAL SYSTEM WERE THE INCORRECT PART NUMBER AND DID NOT FIT THE TUBING. THEY HAD BEEN TIGHTENED COMPLETELY AND WERE STILL TOO LARGE AND LOOSE.
